# SDR WX0A20131004715

- Difficulty date: October 4, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N884GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49401
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 993061267
- Condition: Cracked
- Location: Bs 1287-1309
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR CUSP IS CRACKED AT LT BETWEEN BS 1287 & 1309.  CUT OUT DAMAGED WEB, FABRICATED FILLER & DOUBLER AND INSTALLED REPAIR PARTS IAW SRM 53-05, FIG 131A.
